# SDR UIEA2023100600884

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 140T0130U39
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR LEVEL. FRAME WEB STIFFENER WITH CRACK AT STA 1087 RBL26.( AFT CARGO COMPARTMENT, FLOOR LEVEL. FRAME WEB STIFFENER, AT STA 1087 RBL26 WAS REPLACED REF SRM 51-10-02-0G-0 REV 123 15AUG23.  /    )
